Alert archive / New Jersey / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 1, 2010, 3:13 PM EDT for Hunterdon County, Somerset County, New Jersey. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2010, 3:13 PM EDT (19:13 UTC)
- Expired
- Jun 1, 2010, 4:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 81 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 456 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
305
WWUS81 KPHI 011913
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
313 PM EDT TUE JUN 1 2010
NJZ008>010-012-012015-
HUNTERDON NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
313 PM EDT TUE JUN 1 2010
...A STRONG THUNDERSTORM WILL AFFECT HUNTERDON...MIDDLESEX...MORRIS
AND SOMERSET COUNTIES...
AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES SOUTHEAST OF EASTON...MOVING EAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR LEBANON...CLINTON AROUND 330 PM...
WHITE HOUSE STATION...FLAGTOWN AROUND 345 PM...BRIDGEWATER...FAR
HILLS AROUND 400 PM...MILLINGTON AND BASKING RIDGE AROUND 415 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4078 7437 4073 7437 4067 7445 4065 7445
4066 7440 4064 7440 4059 7444 4060 7434
4059 7434 4043 7500 4060 7508 4087 7434
4086 7431
$$
HAYES/MARCIANOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 1, 10:33 AM EDT, 4 hours 40 minutes earlier.
Area forecast discussion, Jun 1, 10:33 AM EDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1033 AM EDT TUE JUN 1 2010
.SYNOPSIS...
THE AREA WILL BE NEAR THE SOUTHERN PERIPHERY OF A ZONAL FLOW
ALOFT INTO SATURDAY. THIS WILL RESULT IN FRONTAL BOUNDARIES
REACHING OUR AREA, STALLING AND THEN MOVING BACK TO THE NORTH.
COLD FRONTS SHOULD MOVE INTO THE REGION ON TUESDAY AND AGAIN LATE
THURSDAY INTO FRIDAY BEFORE THEY STALL AND MOVE BACK TO THE NORTH.
A STRONGER COLD FRONTAL PASSAGE IS FORECAST FOR SUNDAY NIGHT.
&&
.NEAR TERM /THROUGH TONIGHT/...
NOT MUCH HAS CHANGED FROM THIS MORNING'S LOOK AT THE SOUNDINGS
FROM PREVIOUS THINKING. ALTHOUGH INGREDIENTS ARE NOT COMING TOGETHER
PERFECTLY FOR NASTY CONVECTION, THERE ARE SIGNS. REGARDING
INSTABILITY. BREAKS ARE OCCURRING AND THIS WILL ALLOW OUR
MUCAPES TO EXCEED 1000J. THEY ARE NEARLY THERE ALREADY ON OUR LAPS
ANALYSIS. WE HAVE MAINTAINED THE MAXIMUM TEMPERATURE FORECAST
FROM THE PREVIOUS PACKAGE, AND THAT HAS US NEAR OR ABOVE THE
WARMER STAT GUIDANCE. IF WE TAP THE INSTABILITY THAT RESIDES ABOVE
THE SURFACE, THEN CONVECTION HAS THAT GOING FOR IT.
REGARDING SHEAR, THERE IS SOME DIRECTIONAL SHEAR AND SOME
SPEED SHEAR, ALTHOUGH THE LEVELS OF THE LATTER ARE NOT ALL THAT
IMPRESSIVE. BULK SHEAR VALUES DO INCREASE LATE IN THE DAY ACROSS
OUR CWA, THIS MIGHT NOT RAMP UP IN TIME ESPECIALLY GIVEN THAT
THERE ARE ONGOING SHOWERS N AND W OF OUR CWA. THERE IS A
CONSIDERABLE H8 THETA E RIDGE POISED TO MOVE ACROSS THE AREA TODAY
/A LOT OF WHICH HAS TO DO WITH THE H8 DEW POINTS OF 12 TO 13 DEG
C/, BUT THE H8 JET /AGAIN, NOT THAT IMPRESSIVE/ MOVES BY EARLY.
THIS IS OCCURRING BASED ON THE 12Z 850MB ANALYSIS.
ALOFT, WE HAVE THE REMNANTS OF THE SOUTHEASTERN MID LEVEL VORTEX
MOVING ACROSS THE AREA, BUT IT IS CONSIDERABLY WEAKENED AS IT
MOVES INTO THE FLATTENING RIDGE TO OUR EAST. IT CARRIES WITH IT
SOME Q-VECTOR CONVERGENCE. IT SEEMS TO RUN WELL AHEAD OF AN UPPER
LEVEL JET WHOSE POSITION IN THE MODELS LOOKS A LITTLE LESS
FAVORABLE THAN IT DID YESTERDAY. THE TROUGH ALOFT HAS A SURFACE
FRONT THAT DOES MAINTAIN SOME LOWER LEVEL FRONTOGENESIS INTO OUR
AREA.
SPC BELIEVES WE MAY HAVE ENOUGH OF THE THERMODYNAMICS BUT NOT
QUITE THE KINEMATICS FOR A SLIGHT RISK, AND THAT SEEMS CONSISTENT
WITH WHAT WE ARE STILL SEEING. HOWEVER, WE HAVE MAINTAINED THE GUSTY
WINDS AND HEAVY DOWNPOURS TO THE WORDING GIVEN ALL OF THE ABOVE,
AND WE WILL CONTINUE WITH SOME KIND OF ENHANCED WORDING IN THE
HWO. LATEST ANALYSIS WAS SHOWING THAT PWAT VALUES ARE 200 PCT OF
NML WEST OF OUR CWA.
WE THINK IT WILL BE A FAIRLY BREEZY DAY OUTSIDE OF CONVECTION, BUT
IT WOULD TAKE STRONG CONVECTION TO GENERATE WINDS OF ANY CONCERN.
BY THE WAY, ONE MIGHT THINK THAT WE WOULD START WITH A MESOSCALE
BOUNDARY THAT WAS PUT DOWN BY THE CLUSTER OF CELLS THAT MOVED FROM
BUCKS COUNTY TO MONMOUTH COUNTY LATE YESTERDAY AFTERNOON AND EARLY
EVENING, BUT WE CAN NOT FIND IT.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
WE HAVE SPED UP JUST A LITTLE THE END OF THE PRECIPITATION
TONIGHT /ALTHOUGH WE STILL LAG THE MODELS A LITTLE BIT/, AND THEN
WEDNESDAY LOOKS BE A DAY WITH A FAIR AMOUNT OF SUNSHINE. ON
WEDNESDAY NIGHT, THE NAM IS THE FASTEST OF THE THREE MAJOR MODELS
WITH THE NEXT IMPULSE AND ASSOCIATED SURFACE BOUNDARY. GIVEN THE
ZONAL FLOW, WE COULD NOT DISMISS THE NAM COMPLETELY AND THEREFORE
HAVE INTRODUCED SOME CHANCE POPS NORTHWEST. THIS CONTINUES THE
TREND WE BEGAN WITH THE PREVIOUS PACKAGE. THE NAM AND TO SOME
DEGREE THE GFS WOULD HAVE THE INGREDIENTS THAT WE SEE TODAY
APPEARING TOGETHER AGAIN ON THURSDAY /PERHAPS EVEN WITH BETTER
DYNAMICS/, WHILE THE ECMWF IS HOLDING MAINLY THE DYNAMICS BACK.
FOR NOW, WE JUST CONTINUED WITH THE MENTION OF THUNDER AND SPLIT
THE MAV AND MET POPS.
ON TEMPERATURES, GUIDANCE CAME IN A LITTLE BIT COOLER IN THE
NORTHWEST THAN CONTINUITY FOR TONIGHT AS THERE IS JUST A HINT OF
WEAK COLD AIR ADVECTION THERE, AND WE NUDGED DOWN TEMPERATURES A
LITTLE IN RESPONSE. ON WEDNESDAY, WE SHOULD MIX UP THROUGH H925,
AND A COMPROMISE BETWEEN THE ECMWF AND NAM TEMPERATURES AT THAT
LEVEL RESULT IN MAXES THAT ARE CONSISTENT WITH A BLEND OF
CONTINUITY AND GUIDANCE. ON WEDNESDAY NIGHT, WE ARE STAYING WITH
THE TEMPERATURES ON THE HIGHER END OF GUIDANCE IN CASE THE SPEEDY
NAM IS CORRECT /IT ALSO HAS A NICE H925 SOUTHWEST FLOW/. WE
MAINTAIN CONTINUITY FOR NOW ON THURSDAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A FRONTAL BOUNDARY FROM THE NORTHWEST IS EXPECTED TO DROP INTO OUR
REGION ON THURSDAY NIGHT AND FRIDAY. WITH THE UPPER PATTERN FORECAST
TO BECOME ZONAL FOR THE LATE PART OF THE WEEK INTO SATURDAY, THE
FRONT SHOULD NOT HAVE MUCH OF A PUSH BEHIND IT. AS A RESULT, WE ARE
EXPECTING THE BOUNDARY TO EITHER STALL OR DISSIPATE OVER OUR REGION.
IN EITHER CASE, WE WILL INTRODUCE CHANCE POPS TO OUR NORTHERN
COUNTIES ON THURSDAY NIGHT AND CARRY CHANCE POPS EVERYWHERE FOR
FRIDAY. WE WILL LINGER CHANCE POPS INTO FRIDAY EVENING, MAINLY IN
OUR SOUTHERN COUNTIES.
ISOLATED CONVECTION IS POSSIBLE ON SATURDAY WITH THE REMNANTS OF THE
FRONTAL BOUNDARY NEARBY, SO WE WILL CARRY SLIGHT CHANCE POPS.
A SHORT WAVE IS EXPECTED TO PASS OVER THE GREAT LAKES REGION ON
SUNDAY. THE FEATURE IS THEN FORECAST TO PASS ACROSS THE NORTHEASTERN
STATES IN THE SUNDAY NIGHT INTO MONDAY TIME FRAME. THE SHORT WAVE
MAY PROVIDE ENOUGH OF A PUSH TO CAUSE A COLD FRONT FROM THE
NORTHWEST TO MAKE ITS WAY THROUGH OUR REGION. WE WILL INCLUDE CHANCE
POPS FOR SHOWERS AND THUNDERSTORMS FOR SUNDAY AFTERNOON INTO SUNDAY
NIGHT, OUT AHEAD OF THE COLD FRONT.
IF THE COLD FRONT CLEARS OUR REGION, WE WILL SEE DRY WEATHER
CONDITIONS FOR MONDAY.
IT LOOKS AS THOUGH MAXIMUM TEMPERATURES WILL BE MAINLY IN THE 80S
FOR FRIDAY, SATURDAY AND SUNDAY, WITH OVERNIGHT LOWS IN THE 60S AND
LOWER 70S. IT MAY BE A BIT COOLER FOR MONDAY.
&&
.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
AN APPROACHING COLD FRONT AND UPPER LEVEL TROUGH WILL CAUSE
DETERIORATING CONDITIONS IN SHOWERS AND THUNDERSTORMS TODAY.
STRATOCUMULUS IS EXPECTED TO FORM INTO THE AREA AFTER SUNRISE OR
BY MID MORNING... WITH PERHAPS A FEW SHOWERS OR EVEN ISOLATED
THUNDERSTORMS AROUND AS WELL. AS CONVECTION DEVELOPS TODAY...MOST
AREAS WILL LIKELY REMAIN VFR OUTSIDE OF SHOWERS AND
THUNDERSTORMS...BUT CONDITIONS MAY BE LOCALLY MUCH LOWER IN RAIN.
WITH THE ACTION EXPECTED TO START INCREASING LATER THIS MORNING...
AND WITH FORCING FEATURES AT THEIR BEST EFFICIENCY THIS AFTERNOON...
IT WAS DECIDED TO ADD SHOWERS TO THE BODY OF THE FORECAST FOR THIS
AFTERNOON AND ALSO ADD IN A TEMPO GROUP FOR LOWER CONDITIONS IN
THUNDERSTORMS. AS THE FRONT SLIDES BY LATE THIS AFTERNOON...IT WAS
FELT THAT THE ACTIVITY SHOULD WANE SO ONLY A CB REMARK WAS CARRIED
BEYOND 00Z. AFTER SUNSET, AREAL COVERAGE OF SHOWERS AND STORMS
SHOULD MARKEDLY DECREASE WITH A GOOD DEAL OF CLEARING DURING THE
EVENING HOURS.
OUTLOOK...
HIGH PRESSURE WILL BRING A RETURN TO FAIR WEATHER WITH GOOD FLYING
CONDITIONS WEDNESDAY...AND LIKELY INTO THURSDAY. MODEL GUIDANCE IS
TRYING TO BRING THE NEXT FRONT INTO OUR AREA A LITTLE BIT FASTER...
WITH LOWER CONDITIONS AND MORE PRECIPITATION POSSIBLE FOR LATER
THURSDAY...THURSDAY NIGHT...AND INTO FRIDAY.
&&
.MARINE...
THE SOUTHWEST FLOW AHEAD OF THE COLD FRONT APPROACHING FROM THE
NORTHWEST TODAY IS EXPECTED TO INCREASE. A SMALL CRAFT ADVISORY HAS
BEEN ISSUED FROM LATE MORNING THROUGH THE AFTERNOON...AND EVEN INTO
THIS EVENING SOUTH. THIS IS FOR A MARGINAL EVENT...WITH GUSTS NEAR
25 KNOTS AT TIMES AND SEAS PERHAPS BUILDING TO 5 FEET THIS
AFTERNOON. WAVEWATCH DOES INDICATE SEAS BUILDING TO 5 TO 6 FEET...
BUT IT IS THOUGHT THAT THIS IS OVERDONE BY A FOOT OR SO. BUT...5
FOOT SEAS AT THE OFFSHORE BUOYS CANNOT BE RULED OUT.
ALSO...SHOWERS AND THUNDERSTORMS WILL BECOME SCATTERED TO NUMEROUS
THIS AFTERNOON. SOME THUNDERSTORMS COULD BE STRONG AND PRODUCE
STRONG WIND GUSTS AND COPIOUS LIGHTNING.
HIGH PRESSURE WILL RETURN WEDNESDAY INTO THURSDAY, BEFORE ANOTHER
COLD FRONT APPROACHES FOR THURSDAY NIGHT AND INTO FRIDAY.
ADDITIONAL MARINE FLAGS MAY BE NEEDED AT THAT POINT. RESIDUAL LOW
PRESSURE MAY AFFECT THE MARINE AREAS DURING THE WEEKEND.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
ANZ452>455.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ450-
451.
&&
SYNOPSIS...DELISI/GIGI
NEAR TERM...DELISI/GIGI/MARCIANO
SHORT TERM...DELISI
LONG TERM...IOVINO
AVIATION...
MARINE...Hazardous weather outlook, Jun 1, 4:37 AM EDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 437 AM EDT TUE JUN 1 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-020900- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 437 AM EDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME THUNDERSTORMS TODAY MAY GENERATE GUSTY WINDS AND HEAVY DOWNPOURS RESULTING IN LOCALIZED FLOODING OF POOR DRAINAGE AREAS. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. ANZ452>455-020900- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 437 AM EDT TUE JUN 1 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. ALSO, SOME THUNDERSTORMS TODAY MAY GENERATE GUSTY WINDS AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-020900- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 437 AM EDT TUE JUN 1 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. ALSO, SOME THUNDERSTORMS TODAY MAY GENERATE GUSTY WINDS AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-020900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 437 AM EDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. SOME THUNDERSTORMS TODAY MAY GENERATE GUSTY WINDS AND HEAVY DOWNPOURS. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 1, 2:29 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
229 PM EDT TUE JUN 1 2010
NJZ020-026-027-011930-
COASTAL OCEAN NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
229 PM EDT TUE JUN 1 2010
...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON AND OCEAN COUNTIES...
AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF TOMS RIVER...MOVING EAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR BEACHWOOD...SOUTH TOMS RIVER
AROUND 245 PM...OCEAN GATE...PINE BEACH AROUND 300 PM...SEASIDE
HEIGHTS AND LAVALLETTE AROUND 315 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3992 7406 3979 7408 3978 7408 3979 7413
3982 7410 3991 7409 3989 7412 3986 7412
3979 7417 3980 7442 3996 7444 4001 7404
3996 7404
HAYES/MARCIANOSpecial weather statement, Jun 1, 2:35 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
235 PM EDT TUE JUN 1 2010
MDZ012-015-019-020-011930-
CAROLINE MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
235 PM EDT TUE JUN 1 2010
...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...KENT...QUEEN ANNE'S
AND TALBOT COUNTIES...
AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF CENTERVILLE...MOVING EAST
AT 20 MPH. THE THUNDERSTORM WILL BE NEAR QUEENSTOWN AROUND 240 PM...
COPPERVILLE AROUND 245 PM...WYE MILLS...CENTERVILLE...CENTREVILLE
AROUND 255 PM...SKIPTON AROUND 300 PM...STARR...CARVILLE AROUND 305
PM...CORDOVA AND HOPE AROUND 310 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES. IN ADDITION, WIND
GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS, MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER, IF YOU CAN HEAR THUNDER, YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER IMMEDIATELY.
LAT...LON 3900 7628 3898 7621 3900 7618 3901 7622
3905 7625 3905 7624 3906 7580 3876 7588
3883 7620 3886 7624 3889 7621 3894 7624
3890 7624 3893 7628 3890 7629 3890 7633
3886 7634 3886 7637
FORECASTER: GORSESpecial weather statement, Jun 1, 2:49 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
249 PM EDT TUE JUN 1 2010
NJZ020-022-026-027-011945-
ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
249 PM EDT TUE JUN 1 2010
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON AND OCEAN
COUNTIES...
AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 23 MILES NORTH OF ATLANTIC CITY...MOVING EAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR BASS RIVER STATE FOREST...PENN
STATE FOREST AROUND 300 PM...OCEAN ACRES...WARREN GROVE AROUND 315
PM...MANAHAWKIN...BEACH HAVEN WEST AROUND 330 PM...HARVEY CEDARS AND
BARNEGAT LIGHT AROUND 345 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3968 7412 3957 7421 3958 7426 3960 7426
3957 7432 3958 7465 3976 7466 3981 7416
3975 7418 3972 7415 3975 7412 3976 7415
3977 7412 3980 7413 3981 7408
HAYES/MARCIANOSpecial weather statement, Jun 1, 2:54 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
254 PM EDT TUE JUN 1 2010
NJZ001-007-PAZ055-012000-
MONROE PA-SUSSEX NJ-WARREN NJ-
254 PM EDT TUE JUN 1 2010
...STRONG THUNDERSTORMS WILL AFFECT MONROE...SUSSEX AND WARREN
COUNTIES...
AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES NORTH OF
MONTAGUE TO 17 MILES NORTH OF MOUNT POCONO TO 9 MILES EAST OF
WILKES-BARRE...MOVING EAST AT 35 MPH. THE THUNDERSTORMS WILL BE NEAR
GOULDSBORO STATE PARK AROUND 300 PM...TOBYHANNA...SKYTOP AROUND 315
PM...PARADISE VALLEY...HERNYVILLE AROUND 330 PM...SUSSEX AROUND 345
PM...FIVE POINTS AND HAMBURG AROUND 400 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4120 7438 4117 7442 4101 7499 4114 7563
4123 7555 4125 7550 4126 7514 4116 7516
4115 7509 4110 7505 4109 7501 4115 7491
4131 7480 4135 7471
HAYES/MARCIANOSpecial weather statement, Jun 1, 3:06 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
306 PM EDT TUE JUN 1 2010
NJZ020-022-026-027-012000-
ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
306 PM EDT TUE JUN 1 2010
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON AND OCEAN
COUNTIES...
AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES NORTH OF ATLANTIC CITY...MOVING EAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR BEACH HAVEN WEST...MANAHAWKIN
AROUND 315 PM...HARVEY CEDARS AND SURF CITY AROUND 330 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3968 7412 3956 7422 3954 7428 3959 7426
3959 7430 3954 7429 3953 7440 3951 7442
3968 7450 3980 7416 3979 7416 3975 7418
3972 7415 3975 7412 3977 7415 3977 7412
3980 7413 3983 7408 3982 7407
HAYES/MARCIANOSpecial weather statement, Jun 1, 3:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
313 PM EDT TUE JUN 1 2010
NJZ008>010-012-012015-
HUNTERDON NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
313 PM EDT TUE JUN 1 2010
...A STRONG THUNDERSTORM WILL AFFECT HUNTERDON...MIDDLESEX...MORRIS
AND SOMERSET COUNTIES...
AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES SOUTHEAST OF EASTON...MOVING EAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR LEBANON...CLINTON AROUND 330 PM...
WHITE HOUSE STATION...FLAGTOWN AROUND 345 PM...BRIDGEWATER...FAR
HILLS AROUND 400 PM...MILLINGTON AND BASKING RIDGE AROUND 415 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4078 7437 4073 7437 4067 7445 4065 7445
4066 7440 4064 7440 4059 7444 4060 7434
4059 7434 4043 7500 4060 7508 4087 7434
4086 7431
HAYES/MARCIANOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 3:30 AM EDT | Small Craft Advisory | PHI | 16 hr | |
| Jun 1, 12:37 PM EDT | Special Weather Statement | PHI | Burlington | 53 min |
| Jun 1, 12:39 PM EDT | Special Weather Statement | PHI | Morris | 66 min |
| Jun 1, 12:49 PM EDT | Special Weather Statement | PHI | Burlington, Ocean | 56 min |
| Jun 1, 1:14 PM EDT | Special Weather Statement | PHI | Monmouth | 61 min |
| Jun 1, 1:17 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 58 min |
| Jun 1, 1:46 PM EDT | Special Weather Statement | PHI | Monmouth | 59 min |
| Jun 1, 2:04 PM EDT | Special Marine Warning | PHI | 42 min | |
| Jun 1, 2:05 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 25 min |
| Jun 1, 2:18 PM EDT | Special Weather Statement | PHI | Ocean | 42 min |
| Jun 1, 2:23 PM EDT | Special Weather Statement | PHI | Mercer | 67 min |
| Jun 1, 2:29 PM EDT | Special Weather Statement | PHI | Ocean | 61 min |
| Jun 1, 2:49 PM EDT | Special Weather Statement | PHI | Ocean | 56 min |
| Jun 1, 2:54 PM EDT | Special Weather Statement | PHI | Sussex | 66 min |
| Jun 1, 3:06 PM EDT | Special Weather Statement | PHI | Ocean | 54 min |
| Jun 1, 3:14 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 61 min |
| Jun 1, 3:33 PM EDT | Special Weather Statement | PHI | Somerset | 57 min |
| Jun 1, 3:51 PM EDT | Special Weather Statement | PHI | Sussex | 54 min |
| Jun 1, 4:27 PM EDT | Special Weather Statement | PHI | Hunterdon, Middlesex, Somerset | 63 min |
| Jun 1, 4:34 PM EDT | Special Weather Statement | PHI | Morris | 56 min |
| Jun 1, 5:07 PM EDT | Special Weather Statement | PHI | Cape May | 38 min |
| Jun 1, 5:13 PM EDT | Special Weather Statement | PHI | Monmouth | 62 min |
| Jun 1, 5:20 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jun 1, 2:02 PM EDT | Special Weather Statement | PHI | Queen Anne's | 43 min |
| Jun 1, 2:35 PM EDT | Special Weather Statement | PHI | Queen Anne's | 55 min |
| Jun 1, 3:10 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 50 min |
| Jun 1, 4:02 PM EDT | Special Weather Statement | PHI | Caroline | 58 min |
| Jun 1, 4:41 PM EDT | Special Weather Statement | PHI | Sussex | 49 min |
| Jun 1, 5:32 PM EDT | Special Weather Statement | PHI | New Castle | 43 min |
Nearby
Special Weather Statements in New Jersey, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.